# SDR MALA020596

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 7063250
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3522 RT ZONE HIGH TEMP LIGHT ILLUMINATED DURING FLIGHT.  WING AND TAIL ANTI-ICE WAS ON.  AIR RETURN TO MSP.  MAINTENANCE FOUND WORN OUT NR 4 PYLON AFT OF HEAT EXCHANGER PERISEALS.  REPLACED SEALS.  LEAK CHECK GOOD REFER AMM 36-11-00.
